Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hyperlactemia
Dec 14, 2007

Have been searching for concise symptoms listing.Been 12 yrs. diagnosis and now on Atripla plus Ziagen, experiencing increased fat loss, fatique and darkening sunken eyes. Itchy skin patches. Suggestions?

Response from Dr. Henry

Atripla + abacavir likely has a low rate of fat problems but there hasn't been much data on that particular combination since the tenofovir in Atripla and the abacavir (Ziagen) generally are not used together due to overlap of resistance issues and no data that such a regimen is clearly more effective than 3 drugs alone. The symptoms you describe are fairly non-specific and occur on the general population as well so sorting out the cause and effect can be a challenge. An evaluation of overall health, nutrition, sleep, hormone, and mental health status may offer at least a partial explanation for some of those symptoms. I often get help from a dermatologist for skin rash complaints. KH



Previous
Muscle Mass
Next
HIV and diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement